# SDR SIMA20170221008

- Difficulty date: February 21, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 41,448 hours, 38,106 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT EMERGENCY EXIT LOWER BRACKET.  REMOVED AND REPLACED THE BRACKET IAW SRM 51-40-02 AND SRM 51-20-01.
